T Nation

Gyno from Fina

I have been on injectable tren made from the fina pellets for 4 weeks now. 75/ms a day or whatever 1 cc comes to some have told me that it =100mg?? Anyway my BW and strength are through the roof but after about 10 day I started getting gyno. I did not add anything and stayed on the tren. Howvwer, now the gyno is going away. Very strange? Any ideas?

All i can think is you have gotten some pellets with some estrogen it (that is heard of IME - BUSHY!!!) or you had a large surge in estrogen naturally… have you had gyno problems as a young man naturally?

Tren is a progestin and can cause gyno if estrogen is high, but not if it isnt. That is the mystery IMO.

The best bet would be to have some caber or Arimidex on hand-cannot see why the arimidex would work mind you. I need help, i am learning myself - about the interactions of Progesterone, prolactin, estrogen and their effects on libido and Gynocomastia.

Joe